# SDR FDEA200907022447

- Difficulty date: July 2, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53612249205
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND OLD SPLICE REPAIR ON FLOOR SUPPORT C 15-15A, Y-1959, NOT PERFORMED IAW.   SRM.  SPLICE REPAIR RENEWED IAW. SRM 53-12-15 FIG.207.
